Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 110, NWS Raleigh, NC

July 6, 2018Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 6, 2018, 4:13 PM EDT for Wake County, North Carolina. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2018, 4:13 PM EDT (20:13 UTC)
Expired
Jul 6, 2018, 5:15 PM EDT
In force
62 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 24 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:15 PM EDTHAIL 0.252 W New Hope, NCPEA-SIZED HAIL ON RALEIGH BLVD AND WESTINGHOUSE BLVD IN RALEIGH.
Jul 6, 4:16 PM EDTTSTM WND DMG1 Ese Raleigh, NCFALLEN TREES ON POWER LINES.
Jul 6, 4:17 PM EDTTSTM WND DMG3 Se Raleigh, NCFALLEN TREES ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
933 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

299 
WUUS52 KRAH 062013
SVRRAH
NCC183-062115-
/O.NEW.KRAH.SV.W.0110.180706T2013Z-180706T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
413 PM EDT FRI JUL 6 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Central Wake County in central North Carolina...

* Until 515 PM EDT

* At 413 PM EDT, a severe thunderstorm was located over Raleigh, and
  is nearly stationary.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Raleigh, Cary, Garner, Rdu International, Apex, Holly Springs,
  Morrisville, Knightdale, Lake Wheeler and New Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3587 7841 3570 7848 3562 7857 3567 7898
      3583 7891 3587 7891 3587 7883 3589 7882
TIME...MOT...LOC 2013Z 006DEG 4KT 3580 7862 

HAIL...<.75IN
WIND...60MPH
 
$$

MORROW
2 follow-up statements
095 
WWUS52 KRAH 062047
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
447 PM EDT FRI JUL 6 2018

NCC183-062115-
/O.CON.KRAH.SV.W.0110.000000T0000Z-180706T2115Z/
Wake NC-
447 PM EDT FRI JUL 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN WAKE COUNTY...

At 447 PM EDT, a severe thunderstorm was located near Cary, moving
southwest at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Raleigh, Cary, Garner, Rdu International, Apex, Holly Springs,
Morrisville, Lake Wheeler, New Hill and Lake Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways. 
A Flash Flood Warning continues across much of the warned area.

&&

LAT...LON 3586 7865 3574 7853 3562 7857 3567 7898
      3583 7891 3587 7891 3587 7883 3589 7882
TIME...MOT...LOC 2047Z 036DEG 6KT 3574 7873 

HAIL...1.00IN
WIND...60MPH
 
$$

MORROW
869 
WWUS52 KRAH 062111
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
511 PM EDT FRI JUL 6 2018

NCC183-062120-
/O.EXP.KRAH.SV.W.0110.000000T0000Z-180706T2115Z/
Wake NC-
511 PM EDT FRI JUL 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAKE COUNTY WILL
EXPIRE AT 515 PM EDT...
                
The storm which prompted the warning has weakened below severe 
limits, therefore the warning will be allowed to expire. However 
heavy rain is still possible with this thunderstorm. A Flash Flood 
Warning for much of this area continues until 6:15pm tonight. If you 
encounter flooded roadways, remember... Turn Around, Don't Drown!

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3586 7865 3574 7853 3562 7857 3567 7898
      3583 7891 3587 7891 3587 7883 3589 7882
TIME...MOT...LOC 2110Z 006DEG 4KT 3572 7873 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:55 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 6, 2:55 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
255 PM EDT Fri Jul 6 2018

.SYNOPSIS...
An Appalachian-lee surface trough will drift southeastward across NC
and VA this afternoon and evening, followed by the passage of a cold
front overnight. High pressure will then build across the middle
Atlantic region through the weekend, bringing much cooler and drier
air to our region.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 255 PM Friday...

A fairly large cluster of thunderstorms has developed/spread SE off
the Blue Ridge of VA/NC early afternoon. A cold pool in behind the
cluster of storms (temperatures in the 60s to lower 70s) has spread
out of the high country into the Foothills. Out ahead of the storms,
the MLCapes have reached 1500 to 2000 J/KG. There are cell mergers
going on with the storms propagating SSW. It appears that a short
lived pulse severe event is unfolding over the Triad region, with
the threat of a few damaging wind gusts to 60 mph.

The energy from this convection is expected to link up with the
scattered storms developing over the Piedmont during the mid to late
afternoon. This will enhance the convection along the I-40/I-85
corridors from the Triad to the Triangle spreading SE through the
afternoon. Generally, a few pulse severe may continue to be a threat
through the afternoon. Not sure the models have captured the cold
pool moving into the high CAPE environment very well.

The 12z/GFS was out to breakfast (lunch) as it had no storms in the
Triad until 00z/this evening. So, this can't be used. Going to the
CAMS, the HRRR may have the best handle on this situation - with the
energy of the cluster of storms and trailing cold pool will
translate SSE across our region through the afternoon and early
evening. The slow movement, cell mergers, and back building nature of
the storms as they come SE should continue to produce locally
damaging wind, frequent lightning, and very heavy rain.

High PW and slow storm motion will lead to locally heavy rain in the
storms. However, FFG is high as many areas have not seen rain in
over a week. Many areas are showing a very dry top moisture profile
as well. Therefore, the flash flood risk is low. Urban areas run the
risk any time of slow moving, heavy rain producing storms. However,
widespread flooding is not expected.

Severe storms on an organized basis are not expected due to the weak
shear. However, in this multi-cell pulse environment characterized
by high CAPE and nil shear, isolated strong wind events can and will
occur under the stronger cells.

The chance to likely POP will not drop off until later this evening,
with CAMS suggesting the focus for additional storms near the cold
front over NW NC this evening. The current convective overturning in
the NW may hamper additional strong storms later. There is a chance
of additional storms with the front as it drops south through the
region just about anywhere overnight. Lows in the upper 60s north to
lower to mid 70s south.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 130 PM Friday...

Surface cold front will be draped across southern NC on Saturday.
Meanwhile, a mid level ridge will redevelop and strengthen across
the upper Midwest into the Ohio Valley early this weekend. Beneath
the developing ridge, a Canadian surface high will build from the
Great Lakes east across the middle Atlantic states, and then
southward down the lee of the Appalachians. The cooler and drier
air, characterized by dewpoints in the upr 50s-mid 60s, will surge
into central NC Saturday into Saturday night. Expect a stubborn
extensive layer of stratocumulus layer over most of the area north
of the cold front. Scattered, mainly elevated, showers are expected,
with higher chances in the south.

Temperatures will be considerably cooler beneath the cloudiness and
aided by northeasterly flow that will gust to 20 or so mph on
Saturday. Highs are expected to be in the upper 70s north to very
low 80s across the southern tier. It will be pleasantly cool
Saturday night, with lows mostly in the low and mid 60s.

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
As of 115 PM Friday...

The long term forecast will be subject to some uncertainty in the
Coastal Plain, as a low pressure area currently a few hundred miles
southeast of the NC coast may strengthen to a tropical depression as
it slowly approaches the coast later this weekend.

Otherwise, an initially 'cool' and dry continental airmass will make
a brief southerly surge down the Atlantic coast this weekend. The
ridging will retrograde across the Ohio Valley Monday as the airmass
quickly begins to modify with temperatures rising from low and mid
80s Sunday to the upper 80s Monday, and finally back to the lower
90s Tuesday.

The ridging will begin to amplify in the Plains Monday, with
subsequent troffing and northwest flow over the eastern CONUS. We
will continue to warm through midweek, with highs Wednesday through
Friday reaching the mid 90s. A backdoor front will be pushed south
into the area as the pattern amplifies on Thursday, and this front
will merge into our near-omnipresent summer lee trof and stall over
the area through the late week. This will enhance our chance of
convection Thursday and Friday.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
As of 245 PM Friday...

Pulse type storms will be a threat for the TAF sites through
00z/Saturday, transitioning to the SE zones between 00z and 03z.
There is another chance of storms in the Piedmont as the actual
front moves in later this evening and overnight. MVFR to IFR CIGS
and VSBYS will accompany the storms, then generally VFR conditions
later this evening. As the front moves through later tonight, the
winds will shift to the NE and pick up to 10-20kt between 06z and
12z, with a low IFR overcast expected.

The overcast should lift to MVFR Saturday afternoon, otherwise
generally VFR conditions expected.

Outlook: VFR conditions as drier high pressure builds more fully swd
across NC by Saturday night and Sunday, lasting into early next
week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/MWS
NEAR TERM...Badgett
SHORT TERM...mlm
LONG TERM...mlm
AVIATION...Badgett
Hazardous weather outlook, Jul 6, 11:47 AM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1147 AM EDT Fri Jul 6 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-071600-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
1147 AM EDT Fri Jul 6 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Hot and humid conditions will exist out ahead of a cold front this
afternoon. Heat indices around 100 can be expected in many areas
before the chance of thunderstorms and clouds increase this
afternoon.

Clusters of thunderstorms will occur this afternoon and
evening. Some of the thunderstorms will produce locally heavy rain,
frequent lightning, and gusty wind to 50 mph. Some urban or small
stream flooding may occur. Thunderstorms are expected to diminish by
late evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report heavy rain amounts, strong winds,
or hail to the National Weather Service.

Badgett

In the hours before

Local storm report, Jul 6, 3:40 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
340 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HEAVY RAIN       4 WSW GREENSBORO        36.06N 79.89W
07/06/2018  ENAN INCH        GUILFORD           NC   EMERGENCY MNGR

            HEAVY PONDING REPORTED ON ROADS AT THREE
            LOCATIONS IN GREENSBORO: WENDOVER AVE AND
            I-40, SUNSET DR OFF BATTLEGROUND AVE
            (US-220), AND 2800 PATTERSON ST.

&&

JFD
Special weather statement, Jul 6, 3:41 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
341 PM EDT FRI JUL 6 2018

NCZ038-039-073-074-062045-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-
341 PM EDT FRI JUL 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL MOVE INTO AND AFFECT
SOUTHEASTERN DAVIDSON...MONTGOMERY...RANDOLPH AND STANLY COUNTIES
UNTIL 445 PM EDT...

At 340 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Randleman to 9 miles
east of High Rock Lake to near Plyler. Movement was southeast at 15
mph.

Pea size hail, heavy rain, and wind gusts up to 40 mph will be
possible with these slow moving storms. Additional storm development
and strengthening remains possible.

Locations impacted include...
High Point, Asheboro, Albemarle, Randleman, Troy, Badin Lake, North
Carolina Zoo, Biscoe, Seagrove and Plyler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3550 8030 3551 8018 3558 8021 3572 8033
      3577 8005 3592 8004 3590 7955 3552 7955
      3551 7977 3528 7971 3516 7962 3518 7985
      3514 8003 3520 8012 3515 8016 3516 8022
      3521 8025 3517 8035 3519 8051
TIME...MOT...LOC 1940Z 304DEG 12KT 3577 7976 3568 8015 3540 8025

MORROW
Special weather statement, Jul 6, 3:44 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
344 PM EDT FRI JUL 6 2018

NCZ024-062045-
Orange NC-
344 PM EDT FRI JUL 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ORANGE COUNTY UNTIL 445
PM EDT...

At 344 PM EDT, Doppler radar was tracking a strong thunderstorm near
Prospect Hill, moving southeast at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hillsborough, Mebane, Carr, Schley and Eno River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3624 7895 3606 7898 3609 7926 3624 7926
TIME...MOT...LOC 1944Z 304DEG 12KT 3621 7923

MORROW
Local storm report, Jul 6, 3:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
358 PM EDT FRI JUL 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     3 E GREENSBORO          36.09N 79.77W
07/06/2018                   GUILFORD           NC   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF WENDOVER
            AVE AND HWY 29.

&&

NP
Special weather statement, Jul 6, 4:03 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
403 PM EDT FRI JUL 6 2018

NCZ041-062100-
Wake NC-
403 PM EDT FRI JUL 6 2018

...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY
UNTIL 500 PM EDT...

At 402 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raleigh, moving south at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.
An urban and small stream flood advisory has also been issued.

Locations impacted include...
Raleigh and Garner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3587 7867 3585 7852 3569 7853 3572 7873
TIME...MOT...LOC 2002Z 010DEG 8KT 3579 7861

MORROW
Special weather statement, Jul 6, 4:05 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
405 PM EDT FRI JUL 6 2018

NCZ041-062030-
Wake NC-
405 PM EDT FRI JUL 6 2018

...A STRONG SLOW MOVING THUNDERSTORM WILL AFFECT WEST CENTRAL WAKE
COUNTY UNTIL 430 PM EDT...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cary, moving south at 5 mph.

Nickel size hail, dangerous lightning, and wind gusts of 50 to 55
mph will be possible with this storm.

Locations impacted include...
Cary, Apex, Morrisville, Research Triangle and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3587 7880 3569 7876 3571 7896 3575 7894
      3579 7893 3583 7891 3587 7891
TIME...MOT...LOC 2004Z 006DEG 5KT 3581 7886

MORROW

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:02 PM EDTSpecial Weather StatementRAHAnson28 min
Jul 5, 8:23 PM EDTSpecial Weather StatementRAHFranklin37 min
Jul 6, 1:42 PM EDTSpecial Weather StatementRAHAlamance, Davidson, Forsyth, Guilford, Orange48 min
Jul 6, 2:08 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford52 min
Jul 6, 2:40 PM EDTSpecial Weather StatementRAHAlamance, Davidson65 min
Jul 6, 2:41 PM EDTAreal Flood AdvisoryRAHGuilford2 hr
Jul 6, 2:42 PM EDTSpecial Weather StatementRAHWarren33 min
Jul 6, 3:00 PM EDTSpecial Weather StatementRAHHalifax30 min
Jul 6, 3:15 PM EDTSpecial Weather StatementRAHWarren30 min
Jul 6, 3:18 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford42 min
Jul 6, 3:22 PM EDTSpecial Weather StatementRAHFranklin23 min
Jul 6, 3:36 PM EDTAreal Flood AdvisoryRAHWake114 min
Jul 6, 3:41 PM EDTSpecial Weather StatementRAHMontgomery, Randolph, Stanly64 min
Jul 6, 3:44 PM EDTSpecial Weather StatementRAHOrange61 min
Jul 6, 3:50 PM EDTAreal Flood AdvisoryRAHWake115 min
Jul 6, 4:03 PM EDTSpecial Weather StatementRAHWake57 min
Jul 6, 4:05 PM EDTSpecial Weather StatementRAHWake25 min
Jul 6, 4:15 PM EDTFlash Flood WarningRAHWake2 hr
Jul 6, 4:18 PM EDTSevere Thunderstorm WarningRAHDurham, Orange57 min
Jul 6, 4:21 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore39 min
Jul 6, 4:28 PM EDTSpecial Weather StatementRAHNash62 min
Jul 6, 4:30 PM EDTAreal Flood AdvisoryRAHDurham, Orange, Person94 min
Jul 6, 4:35 PM EDTSevere Thunderstorm WarningRAHGranville, Person55 min
Jul 6, 4:44 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond91 min
Jul 6, 4:50 PM EDTAreal Flood AdvisoryRAHWake74 min
Jul 6, 5:00 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Moore, Richmond, Stanly86 min
Jul 6, 5:03 PM EDTSpecial Weather StatementRAHPerson57 min
Jul 6, 5:09 PM EDTAreal Flood AdvisoryRAHNash88 min
Jul 6, 5:14 PM EDTSpecial Weather StatementRAHHarnett31 min
Jul 6, 5:19 PM EDTSpecial Weather StatementRAHNash, Wilson56 min
Jul 6, 5:33 PM EDTSpecial Weather StatementRAHWayne27 min
Jul 6, 5:34 PM EDTSpecial Weather StatementRAHHarnett26 min
Jul 6, 5:40 PM EDTSevere Thunderstorm WarningRAHJohnston39 min
Jul 6, 6:06 PM EDTSpecial Weather StatementRAHVance, Warren69 min
Jul 6, 6:09 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Lee, Moore75 min
Jul 6, 6:18 PM EDTSpecial Weather StatementRAHHoke42 min
Jul 6, 6:38 PM EDTSpecial Weather StatementRAHWayne67 min
Jul 6, 7:11 PM EDTAreal Flood AdvisoryRAHWayne62 min
Jul 6, 7:20 PM EDTAreal Flood AdvisoryRAHWayne, Wilson53 min
Jul 6, 7:20 PM EDTSpecial Weather StatementRAHGreene55 min
Jul 6, 7:21 PM EDTSpecial Weather StatementRAHSampson24 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.